01-10-2004, 12:09 PM #1
How long till YOU see the sides of test?
I know it's different for everyone but how long do YOU see side effects from test enanthate or cyp? I usually start getting oily skin and a little acne around week 3. Just wondering.
01-10-2004, 12:26 PM #2
Enanthate : I got oily either between 2.5 and 3.5 weeks. Just around the 2.5 week mark my strength was increasing and weight increasing. Canít remember exactly when. Hind site, my test hit me really early, and I didnít believe it had so then I went on thinking I hadnít been affected the whole cycle.
You remember that Jdogg, my discontent with RT. Iím not anymore, it was my benevolence.
01-10-2004, 12:41 PM #3
10 weeks in and not a single problem so far...
(*knock on wood*)
01-10-2004, 12:50 PM #4Swellin Guest
I know it is ridiculous, but I startexd having some sides around a week in...not mental either. They subsided and came back at the end of week 3. Then they backed off and hit hard this last week.
In the last week, I have been attacked by a Zitscreig.
01-10-2004, 12:54 PM #5
I know your discontent with RT. Your benevolence doesn't explain the lack of sex drive you had though.
01-10-2004, 01:09 PM #6
Well, after week 2 I started to get a little oily skin, not much though, considering I apply retin-A everyother night just in case...
01-10-2004, 01:16 PM #7
I was on sustanon 250 and it took 8 weeks for acne to appear. It kicked in at week 6 but it stayed with me for about a month after I stopped my cycle. Most people I hear are about 4 weeks. Dont know why my body reacts so late.
01-10-2004, 01:49 PM #8
I think I can pretty much explain my decreased sex drive.
1. I am 20 and my hormones are high already, so the synthetic testosterone caused an adverse effect on my libido.
2. I just donít think I wanted to have sex with that girl.
When opportunity arose to have sex with my ex I was turned on like no other. LOL.
Also, I experienced nearly NO acne. Not even during my PCT. Hair gain I think Iím noticing now, my inner arm, near the back toward triceps seem to have more hair.
01-10-2004, 02:22 PM #9Associate Member
- Join Date
- Dec 2003
not trying to jack this thread but I had a question about sides as well. I'm a pretty unhairy guy (it's actually almost comical) would a simple cycle of test e cause noticable changes in body hair? just curious.
01-10-2004, 02:39 PM #10
Thereís no way we can tell. I would guess youíll sprout some noticeable hairs.
You just are going to have to wait and see.
01-10-2004, 04:10 PM #11
Mine is kickin in now at 2.5 weeks.....Must download porn..Must download Porn ...
01-10-2004, 04:27 PM #12Originally Posted by SubmissionGrappler
I'm getting a little bit of acne wk.4 but I took up tanning and it is going away very well.
01-10-2004, 04:40 PM #13Member
- Join Date
- Jul 2003
- Toronto, Canada
well its kinda funny. I'm halfway through my second cycle of sus 350 and deca 300. My first cycle was light. omnas @ 250mg a week. 30mg d-bols till week 4. Noticalble gains (kept about 15 lbs) with no sides. This time Im on d-bols @35mg for 5 weeks, 500mg of sus a week and 300 mg of deca a week. Not unitl about a week ago I've noticed a little acne on my shoulders and my nips are a little sore. Started my nolva (make sure u have on hand at all times!!) Too many people are doing that mistake where their nips get sore and they panic when there is no nolva around!! I guess in general it's different for everyone. I'm finding that sided are relevent to whether or not you are already prone to lets say acne or gyno. I didn't do too bad considering it's my second cycle!!
01-10-2004, 04:51 PM #14
6 weeks for me. hair came in everywhere
01-10-2004, 05:12 PM #15
im in week week 4 now, havent had any noticable effects. no strentgh, size or sides. i hope gains will kick in this coming week.
01-11-2004, 07:55 AM #16
Only sides for me was bloating and that was still with the anti-e's.
03-05-2004, 08:33 PM #17New Member
- Join Date
- Jan 2004
on my 6th week now, only side is sex-drive is decreased. Had a girl over the other night and had trouble keeping it up?? Hopefully that will change...
03-05-2004, 08:46 PM #18
It's really individual. I've been on since September. 6 months and no sides at all. Now where did I put my penis?
03-05-2004, 11:29 PM #19
working on week 4 and only a little bloating so far.
03-06-2004, 10:31 AM #20
I notice water retention the first couple weeks, then acne comes in around 8 or so noticeably on my back. This stays until halfway through PCT, then it starts to clear up. Libido goes down the first couple wks of being off and waiting to start PCT.
03-06-2004, 12:18 PM #21
I don't get acne until I come off and blood levels take a down turn. Then I spot up a bit. And then again after starting Clomid.
After 9 or 10 weeks body hair growth becomes real aparent... if I stay on several weeks longer I get moonface regardless of the dose and anti-e's used...
03-06-2004, 12:45 PM #22
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)